# SDR CALA2025012902102

- Difficulty date: January 27, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 89,233 hours, 12,519 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Probe
- Part number: 102LA2AG
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

RIGHT TAT PROBE EICAS MSG ITEM UPDATED IN ORDER TO FLAG SDR. AC RETURN TO GIG AS AN AIR RETURN ON AN EMERGENCY CONDITION. R TAT PROBE WITH ASSOCIATED R TAT FAULT LIGHT ON. BOTH L AND R TAT CB'S A28 AND A15 RE SET AT OVERHEAD PANEL. L TAT IS STILL AVAILABLE. REPLACED THE TAT PROBE RH REF AMM 33-26-05/401 ITEM OK PENDING SEALING PARTS USED:  64-3412-3-0001,QTY :1 99-3412-3-0007,QTY :1 ADD EMP:U411260,U411220 INSPECTED AND APPROVED REPLACEMENT OF TAT PROBE RH REF AMM 33-26-05/401 ITEM OK, PENDING SEALING. NECESSARY APLLY SEALANT, SEALANT NOT APPLYED DUE TO SHORT TIME TO RELEASE THE ACTO FLIGHT REPLACED R TAT PROBE. SEALANT NOT APPLIED. NOT NECESSARY TO APPL Y THE SEALANT IMMEDIATELY, IF THE CURE TIME WILL CAUSE AFLIGHT DELAY. BUT, YOU MUST APPLY THE SEALANT AS SOON AS POSSIBLE TO KE EP MOISTURE OUT OF THE AREA BETWEEN THE PROBE AND AIRPLANE SKIN. THE SEALANT DEFERRAL MUST NOT EXCEED A MAXIMUM OF EIGHT WEEKS. CARRIED FOR 2 FLIGHT CYCLES REF AMM 34-26-05-404-004.
